# SDR GTIA020974

- Difficulty date: September 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- Engine: Pwa JT12*
- System (JASC): 1430 · Fasteners
- Part: Dome Nut
- Condition: Broken
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT TANK FUEL QUANTITY WENT DOWN FASTER THAN LEFT WHILE IN FLIGHT.  LANDED WITH 5600 IN LEFT AND 4300 IN RIGHT.  CONFIRMED QUANTITY WITH DRIP STICKS.  FOUND MISSING BOLT ON FORWARD PANEL ON RIGHT WING.  FOUND 2 DOME NUTS FOR RIGHT WING FQ PROBE NR 2 ACCESS PLATE OFF AND ONE SCREW MISSING.  REPLACED TWO BROKEN DOME NUTS AND INSTALLED ACCESS PLATE WITH NEW SEAL.
